# SDR QXEA2020112500329

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 5,696 hours, 3,473 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Control Unit
- Part number: 066011534001
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTOR AUTOPILOT DISENGAGED AT 8 FEET ABOVE RUNWAY.  CA LANDED AIRCRAFT.  DEFERRED RADAR ALTIMETER.  CLEARED BY REPLACING NR 1 RADAR ALTIMETER UNIT, IAW E175 AMM TASK 34-31-01-000/400-801-A.  OPERATIONS CHECK GOOD, AIRCRAFT IS CATEGORY III QUALIFIED COCKPIT PLACARD READ CAT III.  RETURNED TO SERVICE.
